MAUDE Adverse Event Report: ROCHE DIABETES CARE, INC. ACCU-CHEK TENDER INFUSION SET; SUBCUTANEOUS INFUSION SET

ROCHE DIABETES CARE, INC. ACCU-CHEK TENDER INFUSION SET; SUBCUTANEOUS INFUSION SET
Model Number 04541596001
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/05/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
"the event occurred outside of the united states.While this product is not sold in the united states, it is like or similar to a product marketed in the united states.".
 
Event or Problem Description
It was reported that the self-adhesive of the infusion set was wet.

Brand Name
ACCU-CHEK TENDER INFUSION SET
Common Device Name
SUBCUTANEOUS INFUSION SET
Manufacturer (Section D)
ROCHE DIABETES CARE, INC.
9115 hague road
indianapolis IN 46250 0457
MDR Report Key10425448
Report Number3011393376-2020-02986
Device Sequence Number16887908
Product Code FPA
UDI-Device Identifier05705244008359
UDI-Public05705244008359
Combination Product (Y/N)N
Initial Reporter CountryMX
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/11/2023
Device Model Number04541596001
Device Catalogue Number04541596001
Device Lot Number5262986
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/05/2020
Supplement Date Received by Manufacturer11/10/2020
Initial Report FDA Received Date08/19/2020
Supplement Report FDA Received Date11/23/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN INSULIN; UNKNOWN INSULIN